Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence and uniqueness of flows behind three-dimensional stationary and pseudo-stationary shocks

Author: R. P. Kanwal
Journal: Proc. Amer. Math. Soc. 9 (1958), 201-207
MSC: Primary 76.00
MathSciNet review: 0094077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. P. Kanwal, Shock and wave surfaces for three-dimensional gas flows, Ph.D. Thesis, Indiana University, 1957. ---, On curved shock waves in three-dimensional gas flows, Presented at the American Mathematical Society meeting in April, 1957, at Chicago, to appear in the Quarterly of Applied Mathematics. ---, Propagation of curved shocks in pseudo-stationary three-dimensional gas flows, to appear in Illinois Journal of Mathematics.
  • A. H. Taub, Determination of flows behind stationary and pseudo-stationary shocks, Ann. of Math. (2) 62 (1955), 300–325. MR 71971, DOI
  • Luthur Pfahler Eisenhart, An Introduction to Differential Geometry, Princeton Mathematical Series, vol. 3, Princeton University Press, Princeton, N. J., 1940. MR 0003048
  • C. H. Fletcher, A. H. Taub, and Walker Bleakney, The Mach reflection of shock waves at nearly glancing incidence, Rev. Modern Physics 23 (1951), 271–286. MR 0045532

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society